About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 986028, 9 pages
http://dx.doi.org/10.1155/2013/986028
Research Article

Fixed Points for Weak - -Contractions in Partial Metric Spaces

1Department of Mathematics, Faculty of Science, King Mongkut's University of Technology Thonburi (KMUTT), Bangkok 10140, Thailand
2Dipartimento di Matematica e Informatica, Università degli Studi di Palermo, Via Archirafi 34, 90123 Palermo, Italy
3Università degli Studi di Palermo, DEIM, Viale delle Scienze, 90128 Palermo, Italy

Received 22 January 2013; Revised 23 May 2013; Accepted 23 May 2013

Academic Editor: Tomas Dominguez

Copyright © 2013 Poom Kumam et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Recently, Samet et al. (2012) introduced the notion of - -contractive mappings and established some fixed point results in the setting of complete metric spaces. In this paper, we introduce the notion of weak - -contractive mappings and give fixed point results for this class of mappings in the setting of partial metric spaces. Also, we deduce fixed point results in ordered partial metric spaces. Our results extend and generalize the results of Samet et al.